Vol 16, No 2 (2018)

August

Table of Contents

Articles

Berinde-Borcut Tripled Best Proximity Points with Generalized Contraction Pairs PDF
Premyuda Dechboon, Parinya Sa Ngiamsunthorn, Poom Kumam, Parin Chaipunya 287-303
Common Fixed Point Theorems for Generalized Contractions Mappings PDF
Sumit Chandok 305-314
Approximate Bi-Additive Mappings in Intuitionistic Fuzzy Normed Spaces PDF
Javad Shokri 315-333
Some Characterizations of Anti-Fuzzy (Generalized) Bi-Ideals of Semigroups PDF
Pongpun Julatha, Manoj Siripitukdet 335-346
Common Fixed Point Theorems in Fuzzy Metric Spaces under Implicit Relations PDF
Deepak Singh, Mayank Sharma, Ramakant Sharma, Naval Singh 347-358
Modified Noor Iterations with Errors for Generalized Strongly $Phi$-Pseudocontractive Maps in Banach Spaces PDF
Godwin Amechi Okeke, Johnson O Olaleru 359-369
On Some Čebyšev Type Inequalities for Functions whose Second Derivatives are $r$-Convex on the Co-Ordinates PDF
B. Meftah, khaled boukerrioua, T. Chiheb 371-382
Levitin-Polyak Well-Posedness for Strong Vector Mixed Quasivariational Inequality Problems PDF
Panatda Boonman, Rabian Wangkeeree, Lam Quoc Anh 383-399
Euler-Taylor Matrix Method for Solving Linear Volterra-Fredholm Integro-Differential Equations with Variable Coefficients PDF
Teeranush Suebcharoen 401-413
On 2-Primal Modules PDF
Nguyen T. Bac, Hai Q. Dinh, N. J. Groenewald 415-425
Sensitivity Analysis for the Quasi Variational Inequality Problems on Uniformly Prox Regular Sets PDF
Narin Petrot, Jittiporn Tangkhawiwetkul 427-442
A Group Action on Pandiagonal Lanna Magic Squares PDF
Unyamanee Seanprom, Attapol Kaewkhao, Natee Tongsiri, Atichart Kettapun 443-453
Common Fixed Point Results for Three Maps One of which is Multivalued in G-Metric Spaces PDF
Narawadee Phudolsitthiphat, Phakdi Charoensawan 455-469
Numerical Solution of the Nonlinear Integro- Differential Equations of Multi-Arbitrary Order PDF
Mehdi Delkhosh, Kourosh Parand 471-488
New Forward Backward Splitting Methods for Solving Pseudomonotone Variational Inequalities PDF
Kan Buranakorn, Somyot Plubtieng, Tadchai Yuying 489-502
Convergence Theorems for Common Fixed Points of Two G-Nonexpansive Mappings in a Banach Space with a Directed Graph PDF
Manakorn Wattanataweekul, Chalongchai Klanarong 503-516
Geraghty's Fixed Point Theorem for Partial-Special Multi-Valued Mappings PDF
Vincenzo La Rosa 517-527
Colorability of Unitary Endo-Cayley Graphs of Cyclic Groups PDF
Chanon Promsakon 529-539
Fuzzy Congruences on Strongly $\pi$-Inverse Semigroups PDF
Yabing Shi, Zhenji Tian 541-547
Study on Smallest (Fuzzy) Ideals of $\mathcal{LA}$-Semigroups PDF
Faisal Yousafzai, Aiyared Iampan, Jian Tang 549-561


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|